# SDR CALA2021021900186

- Difficulty date: February 18, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 60,418 hours, 26,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3214S410
- Part serial: 1749
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

11WL AND 12WL EMER LIGHT BATTERIES FAIL CAPACITY TEST - A3NB-33- 3-6013 - NR 9296049(38049).  PARTS TRANSACTION ONLY.  ROTABLE PARTS CHANGE WAS INDICATED - TT NR 1248387 SN OFF 8051 TT NR 1211725  SN OFF 1749 IPC REFERENCE NR 3350-01431A POWER SUPPLY, C  OFF 31-3350-9-9001 8051 ON 31-3350-9-9001 4285 POWER SUPPLY, C  OFF 31-3350-9-9001 1749 ON 31-3350-9-9001 8346.
